# SDR AALA20110416TUL01

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 59,097 hours, 30,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED TAIL COMPARTMENT OVERHEAT INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AIR LEAK AT RIGHT CROSSFEED VALVE.  RETORQUED CLAMP NO LEAKS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
